# SDR O2GA2022121251301

- Difficulty date: December 4, 2022
- Submitted: December 12, 2022
- Operation: Air carrier
- Aircraft: N513UP
- Make and model: Cessna 560XL
- Aircraft serial: 5605794
- Aircraft time: 9,952 hours, 7,184 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Actuator
- Part number: 64ND782047
- Part serial: 2819
- Condition: Leaking
- Location: Right Engine
- Part time: 9,952 hours, 7,184 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J, O
- Precautionary procedure: O

## Discrepancy

DURING DESCENT THE 'LO HYD LEVEL' ANNUNCIATOR ILLUMINATED. CREW RAN CHECKLIST. GEAR AND FLAPS EXTENDED NORMALLY AND THE 'LO HYD LEVEL' ANNUNCIATOR CLEARED. EMERGENCY WAS DECLARED AND LANDING WAS UNEVENTFUL. CREW NOTICED HYDRAULIC FLUID ON THE GROUND UNDER THE RIGHT ENGINE DURING POST FLIGHT. MAINTENANCE REPLACED THE LEAKING RIGHT ENGINE INBOARD THRUST REVERSER ACTUATOR. HYDRAULIC SYSTEM WAS SERVICED, GROUND CHECKS PERFORMED WITH NO DEFECTS NOTED. AIRCRAFT WAS RETURNED TO SERVICE.
